# SDR QXEA2016030300171

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 5,714 hours, 6,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR IS DIFFICULT TO OPEN. CLEANED AND LUBED THE DOOR SEAL AND SURROUND AREA.  DOOR OPENS SMOOTHLY AND NO DEFECTS NOTED.  RETURNED TO SERVICE.
